# SDR SWAA2021111928565

- Difficulty date: October 8, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737*
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT STA 693; RBL 1; WL 207 ; / [01] UPDATED MEASUREMENT TABLE; [02] VERIFIED FABRICATION OF NEW ANGLE PER DWG# 273A9112; [03] VERIFIED APPLICATION OF CHEMICAL CONVERSION COATING AND PRIMER TO ANGLE AND LOCATE AND DRILL PER SRM 51-40-05 AND DWG# 273A9110; OK TO INSTALL; [04] INSTALLED NEW ATTACH ANGLE AT BS 639 RBL 1 WL 207 PER SRM 51-40-02 AND DWG# 273A9110.; [05] INSTALLED NEW ATTACH ANGLE AT BS 693 RBL 1 WL 207 PER SRM 51-40-02 AND DWG# 273A9110.; [06] VERIFIED INSTALLATION OF NEW ATTACH ANGLE AT BS 693; RBL 1; WL 207; PER SRM 51-40-02 AND DWG 273A9110; [07] VERIFIED ALL WORK COMPLETE THIS TASK; [08] CORRECTION TO DISCREPANCY: CRACKED ATTACH ANGLE AT STA 693; LBL 1 WL 207. CORRECTIVE ACTIONS 4 AND 5 SHOULD READ: INSTALLED NEW ATTACH ANGLE AT BS 693 LBL 1 WL 207 PER SRM 51-40-02 AND DWG# 273A9110. STEP 1 DISCRIPTION SHOULD STATE: REMOVED CRACKED ATTACH ANGLE AT BS 693 LBL 1 WL 207 PER SRM 51-40-02.; [09] CORRECTION TO ACTION ITEM #6: VERIFIED INSTALLATION OF NEW ATTACH ANGLE AT BS 693; LBL 1; WL 207; PER SRM 51-40-02 AND DWG 273A9110
